zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Quantitative results on almost convergence of a sequence of positive linear operators. (English) Zbl 0351.41010

41A35Approximation by operators (in particular, by integral operators)
Full Text: DOI
[1] Censor, E.: Quantitative results for positive linear approximation operators. J. approximation theory 4, 442-450 (1971) · Zbl 0233.41004
[2] Eisenberg, S.; Wood, B.: The order of approximation of unbounded functions by positive linear operators. SIAM J. Numer. anal. 9, 266-276 (1972) · Zbl 0242.41009
[3] Eisenberg, S.; Wood, B.: Approximating unbounded functions with linear operators generated by moment sequences. Studia math. 35, 299-304 (1970) · Zbl 0199.11601
[4] Hsu, L. C.: Approximation of non-bounded continuous functions by certain sequences of linear positive operators or polynomials. Studia math. 21, 37-43 (1961/1962) · Zbl 0102.05003
[5] Hsu, L. C.; Wang, J. H.: General increasing multiplier methods and approximation of unbounded continuous functions certain concrete polynomial operators. Dokl. akad. Nauk SSSR 156, 264-267 (1964)
[6] Korovkin, P. P.: Linear operators and approximation theory. (1960) · Zbl 0094.10201
[7] King, J. P.; Swetits, J. J.: Positive linear operators and summability. Austral. J. Math. 11, 281-291 (1970) · Zbl 0199.45101
[8] Lorentz, G. G.: A contribution to the theory of divergent sequences. Acta math. 80, 167-190 (1948) · Zbl 0031.29501
[9] Morozov, E. N.: Convergence of a sequence of positive linear operators in the space of continuous $2{\pi}$ periodic functions of two variables. Kalinin GoS ped. Inst. ucen. Zap. 26, 129-149 (1958)
[10] Shisha, O.; Mond, B.: The degree of convergence of linear positive operators. Proc. nat. Acad. sci. USA 60, 1196-1200 (1968) · Zbl 0164.07102
[11] Shisha, O.; Mond, B.: The degree of approximation to periodic functions by linear positive operators. J. approximation theory 1, 335-339 (1968) · Zbl 0169.39701
[12] Stancu, D. D.: Use of probabilistic methods in the theory of uniform approximation of continuous functions. Rev. roumaine math. Pures appl. 14, 673-691 (1969) · Zbl 0187.32502
[13] Walk, H.: Approximation durch folgen linearer positive operatoren. Arch. math. 20, 398-404 (1969) · Zbl 0191.07001
[14] Wood, B.: Convergence and almost convergence of certain sequences of positive linear operators. Studia math. 34, 113-119 (1970) · Zbl 0192.42001
[15] Volokov, V. I.: On the convergence of linear positive operators in the space of continuous functions of two variables. Dokl. akad. Nauk. SSSR 115, 17-19 (1957)